# SDR IPXA2023032892371

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: A54611409200
- Condition: Cracked
- Location: Pre-Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1C#1 PYLON RIB FWD OF PRE-COOLER CRACKED, (RIB 3)REMOVED AND INSTALLED RIB ARCH IAW SRM 51-40-21.
